# SDR SWIA200413607

- Difficulty date: July 24, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 24,820 hours, 32,113 cycles
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0205
- Condition: False Indication
- Location: Te Flaps
- Part time: 3,135 hours, 3,885 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT AND ON GROUND MASTER CAUTION (FLAP) WITH DISAGREEMENT, ASYMMETRY AND CONTROL FAULT.     REPLACED FLAP ENUNCIATOR UNIT WITH SERVICEABLE UNIT. REF EMB 120 MM 27-50-00. OPERATIONAL CHECK GOOD.
